# SDR DHL2003807531

- Difficulty date: October 17, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E EXTERIOR SKIN CORRODED AT STA XFS 710.000.  PERFORMED MAJOR REPAIR.  REMOVED EXISTING DOUBLER AND TRIPLER.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED AND REMOVED DAMAGED AREAS.  PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-001.  FABRICATED (3) FILLERS AND DOUBLER AND TRIPLER IAW ASTAR ED EDU21-1, ASTAR DWG U21-R01.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER AND TRIPLER INNER FACE IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER AND TRIPLER IAW ASTAR ED EDU21-1, ASTAR DWG U21-R01, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
